# SDR KCSA061044

- Difficulty date: March 28, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 2200 S42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE FRAME LOWER CHORD AT BS 2200 ABOVE STR 42R.  REPAIRED CHORD IAW B747 SRM 51-40-04.
